The Motivation

If you see any, please send it around my way. I seem to have lost mine.

I’ve been frequenting http://www.strokeboard.net/ recently, and been hearing people tout Baclofen, which is what the docs in the rehab center had put me on originally. I’ve been having some trouble recently with the spasticity in my leg, so I went back to my doc and talked to her about it. We’d switched to Tizanidine for some reason, but we couldn’t remember why, so we decided to switch back and see how it went. But I needed some antibiotics too, so she prescribed those too. And I switched and added the antibiotics all at the same time. I think that might have been a mistake.

Two days after starting the new drugs, I started feeling the fog descend again, along with nausea and dizziness. I asked the doc about it, and she seemed to think it was the antibiotics, not the Baclofen, so I suffered through. Sure enough, the nausea and dizziness departed at the end of the antibiotics. And the fog lifted. But not entirely.

I think.

That’s the problem. I think I made too many changes at once. I can’t tell if the fuzziness I feel is new or not. I seem to have more difficulty prying my ass out of this chair, though.

Time to see the doc again.

<sigh> Am I ever going to get a break?

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s